Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 742815, 5 pages
Research Article

Nonlinear Conjugate Gradient Methods with Wolfe Type Line Search

College of Mathematics, Qingdao University, Qingdao 266071, China

Received 20 January 2013; Accepted 6 February 2013

Academic Editor: Yisheng Song

Copyright © 2013 Yuan-Yuan Chen and Shou-Qiang Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Yuan-yuan Chen, and Shou-qiang Du, “A New Smoothing Nonlinear Conjugate Gradient Method for Nonsmooth Equations with Finitely Many Maximum Functions,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Anping Wang, and Shuo Ma, “A modified DY conjugate gradient method and its global convergence,” Liaoning Gongcheng Jishu Daxue Xuebao (Ziran Kexue Ban)/Journal of Liaoning Technical University (Natural Science Edition), vol. 33, no. 10, pp. 1415–1418, 2014. View at Publisher · View at Google Scholar
  • Zhifeng Dai, “Extension of Modified Polak-Ribière-Polyak Conjugate Gradient Method to Linear Equality Constraints Minimization Problems,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Bergman, and Yang, “A finite element model of shape memory polymer composite beams for space applications,” International Journal for Numerical Methods in Engineering, vol. 103, no. 9, pp. 671–702, 2015. View at Publisher · View at Google Scholar